# SDR RAIA0011004

- Difficulty date: November 14, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 12,118 hours, 11,423 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 11,325 hours, 12,031 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Disconnected
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, B

## Discrepancy

6109-PIT- RIGHT ENGINE DISPLAYED ERRATIC ENGINE INDICATIONS, TORQUE AND RPM.  PERFORMED ENGINE SHUTDOWN.  MAINTENANCE INSPECTED AND RESECURED RIGHT ENGINE TORQUE BRIDGE CONNECTOR.  PERFORMED ENGINE POWER ASSURANCE RUNS, ALL INDICATIONS NORMAL.
